# SDR GCNA20120427035

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N148SA
- Make and model: Dhav DHC6
- Aircraft serial: 409
- Aircraft time: 54,807 hours, 75,161 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: 31VW301
- Part serial: NSN
- Condition: Shorted
- Location: Seat 6b
- Part time: 530 hours, 734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON LANDING PILOT WAS INFORMED BY PASSENGER THAT TOUR STATION SEAT 6B HAD LOUD POPPING AND SMOKE WAS OBSERVED.  MAINTENANCE INSPECTED AND FOUND NO SMOKE BUT ITEM DID SMELL HOT.  TOUR STATION REPLACED.  INSPECTED REMOVED TOUR STATION AND FOUND VOLUME CONTROL SWITCH LOOSE AND SHORTED AGAINST METAL REINFORCING PLATE.  SOME HOW PASSENGER LOOSENED SWITCH ENOUGH FOR SWITCH TO BACK OUT ENOUGH TO BYPASS THE ANTI-ROTATION PIN AND CONNECTORS TO TOUCH THE METAL BACKING PLATE.
